# SDR SWAA2022092724641

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 19,158 hours, 9,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID- CABIN AFT FACING EXIT SIGN MISSING / [01] INSTALLED SIGN/LENS REF AMM 33-51-01
